1. anybody know a reason why i'm suddenly bruising so easily? (and i'm off my blood thinners, so i know that's not the case...and even then, i didn't bruise that much unless i took too much).

    i've NEVER bruised easily..but now i'm finding all these random bruises (back of my leg, forerm, side)- and i know i haven't fallen or run into anything hard enough to bruise...

    any ideas?
  2. What is your diet like? It could be that you are lacking a vitiman or something (iron maybe) and that is why you are brusing easily.
  3. I'd get some blood tests done for sure, you don't want to clot!
  4. ITA with Swanky, get some routine blood work done by your family doc.
  5. are you losing weight or a vegetation?
  6. I'd definitely go get some routine blood work done just to make sure everything is okay.
  7. i went in for bloodwork before they took me off my meds, and everything was fine. went back last week and it was okay.

    and i know my diet isn't the best (haven't been eating much lately. no appetite)...could that be it? and i'm definately not losing any weight either.
  8. This could be lack of iron and other vitamins. You should go get it checked out either way
  9. Sounds like you need iron.

    Personally, I'd eat more red meat. I'm somewhat wary of hay-nay use of supplements and medicine for a small problem.

    After that, if it doesn't improve, go to the doctor and have blood tests.

    How long exactly have you been off blood-thinners and did this happen while you were on them?
  10. so, if i take a multivitamin, i should be good. right? assuming it's nothing serious.

    and i went off beginning of december...only time i ever bruised while on that med was when i took too much (coumadin is affectd by everything under the sun, i the effectiveness fluctuates). but i had been keeping it at a good level, so no bruising.
  11. I would ask your doctor what vitiman they suggest. It may not be enough on its own, you may have to include a diet rich in iron (beans for example) to make sure you dont bruise so easily.

  12. Kallison, did you notice the bruising after your last lab work? I would suggest to have the blood tests repeated if that was the case. Easy bruisability can be due to problems with your platelets and clotting factors and with your history of being on anticoagulants, do let your doctor know.

  13. Exactamundo. Check your platelets, liver function tests, coagulation tests.
  14. dang. i was hoping i could be done with all that bloodwork crap.

  15. well...all my bloodwork came back fine, no problems. so my doc just gave me a prescription for a multivitamin that he said should solve the problem.

    thanks so much guys! i feel better knowing it's nothing bad!